# SDR AALA200801045

- Difficulty date: April 22, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- Aircraft time: 52,027 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19799
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 7C TO 18C INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 8G FOR EMERGENCY LIGHTS AT SEAT ROWS 7C TO 18C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
